I had an L4-5 fusion and three months later started having the most horrible and excruciating pelvic pain. My bladder and anterior vaginal wall are extremely tender. I am on very strong pain meds of Norco 10/325 four times a day and MS Contin 30 mg twice a day. They are no longer effective in helping the pain. It's excruciating and has affected my whole life. I can't work, my marriage is broken and I can't even take care of my home. Have you ever dealt with other patients who have experienced this? They tell me it's most likely nerve pain. The doc is reluctant to give me stronger meds but I am just in misery. I'm afraid of the narcotics too. I've taken them for 4 yrs and my body is becoming so tolerant to it that I have had to take double to quiet the pain enough to function org sleep at times because my pelvic area hurts so bad. It scares me. I just don't know what to do anymore. I've seen so many kinds of specialists from urology to gastroenterology and several others in between. I've even been getting nerve blocks with no relief. I'd appreciate anything you could share on this.. God bless. .
Hello, sorry to read of your problem. Your complaint does sound like possible nerve pain. Medications to treat nerve pain are available such as Neurontin & and Lyrica. You might consider trying one of these if you haven't already. J. Kyle Mathews, MD
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.